# SDR RAIA00501031

- Difficulty date: January 12, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 15,061 hours, 14,342 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Loose
- Location: Heat Exchanger
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5658 - MKE- PACK 1 VALVE CLOSED UNCOMMANDED IN FLIGHT.  MAINTENANCE DEFERRED AIR CONDITIONING PACK SYSTEM PER MEL 21-51-00 CAT C.  SUBSEQUENTLY, RE-SECURED COUPLING ON HEAT EXCHANGER, OPS CHECK GOOD.
